# SDR AALA20071938

- Difficulty date: October 15, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 15470
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT RIGHT AFT SECTION OF COACH INOPERATIVE.  REPLACED BATTERY PACK AT FOR EMERGENCY LIGHTS AT RIGHT AFT SECTION OF COACH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
